# SDR ASAA2025030256330

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 66,570 hours, 19,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS COVER DETACHED ROW 16. GROUNDED - YES. RE-ATTACH EMERGENCY EXIT SIGN COVER REF. AMM 33-51-00. EMERGENCY LIGHT CHECK GOOD.
